# SDR KCSA091038

- Difficulty date: May 6, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N748CK
- Make and model: Boeing 747221F
- Aircraft serial: 21744
- Aircraft time: 107,956 hours, 24,162 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 9L UPPER FLANGE CRACKED BETWEEN BS 2020 AND 2040.
